Alert archive / North Dakota / Wind Chill Advisories in 2020
Wind Chill Advisory 8, NWS Grand Forks, ND
NWS Grand Forks, ND issued this wind chill advisory at Jan 19, 2020, 2:25 PM CST for 17 counties in North Dakota; 6 counties in Minnesota. It took effect at Jan 19, 2020, 7:00 PM CST. It was in force for 17 hr.
The area
The counties it named.
The facts
- Issued
- Jan 19, 2020, 2:25 PM CST (20:25 UTC)
- In effect from
- Jan 19, 2020, 7:00 PM CST
- Expired
- Jan 20, 2020, 12:00 PM CST
- In force
- 17 hr
- Issued by
- NWS Grand Forks, ND
All 23 counties
Clay County, MN, Kittson County, MN, Marshall County, MN, Norman County, MN, Polk County, MN, Wilkin County, MN, Barnes County, ND, Benson County, ND, Cass County, ND, Cavalier County, ND, Eddy County, ND, Grand Forks County, ND, Griggs County, ND, Nelson County, ND, Pembina County, ND, Ramsey County, ND, Ransom County, ND, Richland County, ND, Sargent County, ND, Steele County, ND, Towner County, ND, Traill County, ND, Walsh County, ND
The radar
The Fargo/Grand Forks radar (KMVX), 24 km from the middle of the area, began a volume at 20:27 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Bismarck Municip, ND (KBIS), launched 12:00Z, 8.4 hours before the alert went out and 251 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 875 m above ground
- 0-6 km bulk shear
- 44 kt
- 0-1 km storm-relative helicity
- 74 m²/s²
- 0-3 km storm-relative helicity
- 129 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
848 WWUS43 KFGF 192025 WSWFGF URGENT - WINTER WEATHER MESSAGE National Weather Service Grand Forks ND 225 PM CST Sun Jan 19 2020 NDZ006-007-014-015-024-026-028-038-049-052-054-201800- /O.NEW.KFGF.WC.Y.0008.200120T0100Z-200120T1800Z/ Towner-Cavalier-Benson-Ramsey-Eddy-Nelson-Griggs-Barnes-Ransom- Sargent-Western Walsh County- Including the cities of Cando, Langdon, Fort Totten, Maddock, Leeds, Minnewaukan, Devils Lake, New Rockford, Lakota, Mcville, Aneta, Tolna, Cooperstown, Valley City, Lisbon, Enderlin, Gwinner, Milnor, Forman, Rutland, Edinburg, Adams, and Lankin 225 PM CST Sun Jan 19 2020 ...WIND CHILL ADVISORY IN EFFECT FROM 7 PM THIS EVENING TO NOON CST MONDAY... * WHAT...Very cold wind chills expected. Wind chills as low as 35 below zero. * WHERE...Areas west of the Red River Valley. * WHEN...From 7 PM this evening to noon CST Monday. * IMPACTS...The dangerously cold wind chills could cause frostbite on exposed skin in as little as 10 minutes. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use caution while traveling outside. Wear appropriate clothing, a hat, and gloves. && $$ MNZ001>004-007-029-NDZ008-016-027-029-030-039-053-201800- /O.NEW.KFGF.WC.Y.0008.200120T0600Z-200120T1800Z/ West Polk-Norman-Clay-Kittson-West Marshall-Wilkin-Pembina- Eastern Walsh County-Grand Forks-Steele-Traill-Cass-Richland- Including the cities of Crookston, East Grand Forks, Ada, Twin Valley, Halstad, Moorhead, Hallock, Karlstad, Lancaster, Warren, Stephen, Argyle, Breckenridge, Cavalier, Walhalla, Drayton, Pembina, Neche, St. Thomas, Grafton, Park River, Grand Forks, Finley, Hope, Mayville, Hillsboro, Hatton, Portland, Fargo, and Wahpeton 225 PM CST Sun Jan 19 2020 ...WIND CHILL ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO NOON CST MONDAY... * WHAT...Very cold wind chills expected. Wind chills as low as 35 below zero. * WHERE...Areas in North Dakota and Minnesota within the Red River Valley. * WHEN...From midnight tonight to noon CST Monday. * IMPACTS...The dangerously cold wind chills could cause frostbite on exposed skin in as little as 10 minutes. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use caution while traveling outside. Wear appropriate clothing, a hat, and gloves. && $$ Speicher
3 follow-up statements
953 WWUS43 KFGF 200320 WSWFGF URGENT - WINTER WEATHER MESSAGE National Weather Service Grand Forks ND 920 PM CST Sun Jan 19 2020 NDZ006-007-014-015-024-026-028-038-049-052-054-201800- /O.CON.KFGF.WC.Y.0008.000000T0000Z-200120T1800Z/ Towner-Cavalier-Benson-Ramsey-Eddy-Nelson-Griggs-Barnes-Ransom- Sargent-Western Walsh County- Including the cities of Cando, Langdon, Fort Totten, Maddock, Leeds, Minnewaukan, Devils Lake, New Rockford, Lakota, Mcville, Aneta, Tolna, Cooperstown, Valley City, Lisbon, Enderlin, Gwinner, Milnor, Forman, Rutland, Edinburg, Adams, and Lankin 920 PM CST Sun Jan 19 2020 ...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL NOON CST MONDAY... * WHAT...Very cold wind chills. Wind chills as low as 35 below zero. * WHERE...Portions of northeast and southeast North Dakota. * WHEN...Until noon CST Monday. * IMPACTS...The dangerously cold wind chills could cause frostbite on exposed skin in as little as 10 minutes. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use caution while traveling outside. Wear appropriate clothing, a hat, and gloves. && $$ MNZ001>004-007-029-NDZ008-016-027-029-030-039-053-201800- /O.CON.KFGF.WC.Y.0008.200120T0600Z-200120T1800Z/ West Polk-Norman-Clay-Kittson-West Marshall-Wilkin-Pembina- Eastern Walsh County-Grand Forks-Steele-Traill-Cass-Richland- Including the cities of Crookston, East Grand Forks, Ada, Twin Valley, Halstad, Moorhead, Hallock, Karlstad, Lancaster, Warren, Stephen, Argyle, Breckenridge, Cavalier, Walhalla, Drayton, Pembina, Neche, St. Thomas, Grafton, Park River, Grand Forks, Finley, Hope, Mayville, Hillsboro, Hatton, Portland, Fargo, and Wahpeton 920 PM CST Sun Jan 19 2020 ...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL NOON CST MONDAY... * WHAT...Very cold wind chills expected. Wind chills as low as 35 below zero. * WHERE...Portions of northwest and west central Minnesota and northeast and southeast North Dakota. * WHEN...Until noon CST Monday. * IMPACTS...The dangerously cold wind chills could cause frostbite on exposed skin in as little as 10 minutes. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use caution while traveling outside. Wear appropriate clothing, a hat, and gloves. && $$
887 WWUS43 KFGF 200923 WSWFGF URGENT - WINTER WEATHER MESSAGE National Weather Service Grand Forks ND 323 AM CST Mon Jan 20 2020 MNZ001>004-007-029-NDZ006>008-014>016-024-026>030-038-039-049- 052>054-201800- /O.CON.KFGF.WC.Y.0008.000000T0000Z-200120T1800Z/ West Polk-Norman-Clay-Kittson-West Marshall-Wilkin-Towner- Cavalier-Pembina-Benson-Ramsey-Eastern Walsh County-Eddy-Nelson- Grand Forks-Griggs-Steele-Traill-Barnes-Cass-Ransom-Sargent- Richland-Western Walsh County- Including the cities of Crookston, East Grand Forks, Ada, Twin Valley, Halstad, Moorhead, Hallock, Karlstad, Lancaster, Warren, Stephen, Argyle, Breckenridge, Cando, Langdon, Cavalier, Walhalla, Drayton, Pembina, Neche, St. Thomas, Fort Totten, Maddock, Leeds, Minnewaukan, Devils Lake, Grafton, Park River, New Rockford, Lakota, Mcville, Aneta, Tolna, Grand Forks, Cooperstown, Finley, Hope, Mayville, Hillsboro, Hatton, Portland, Valley City, Fargo, Lisbon, Enderlin, Gwinner, Milnor, Forman, Rutland, Wahpeton, Edinburg, Adams, and Lankin 323 AM CST Mon Jan 20 2020 ...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL NOON CST TODAY... * WHAT...Very cold wind chills. Wind chills as low as 40 below zero. * WHERE...Portions of northwest and west central Minnesota and northeast and southeast North Dakota. * WHEN...Until noon CST today. * IMPACTS...The dangerously cold wind chills could cause frostbite on exposed skin in as little as 10 minutes. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use caution while traveling outside. Wear appropriate clothing, a hat, and gloves. && $$
354 WWUS43 KFGF 201757 WSWFGF URGENT - WINTER WEATHER MESSAGE National Weather Service Grand Forks ND 1157 AM CST Mon Jan 20 2020 MNZ001>004-007-029-NDZ006>008-014>016-024-026>030-038-039-049- 052>054-201900- /O.EXP.KFGF.WC.Y.0008.000000T0000Z-200120T1800Z/ West Polk-Norman-Clay-Kittson-West Marshall-Wilkin-Towner- Cavalier-Pembina-Benson-Ramsey-Eastern Walsh County-Eddy-Nelson- Grand Forks-Griggs-Steele-Traill-Barnes-Cass-Ransom-Sargent- Richland-Western Walsh County- Including the cities of Crookston, East Grand Forks, Ada, Twin Valley, Halstad, Moorhead, Hallock, Karlstad, Lancaster, Warren, Stephen, Argyle, Breckenridge, Cando, Langdon, Cavalier, Walhalla, Drayton, Pembina, Neche, St. Thomas, Fort Totten, Maddock, Leeds, Minnewaukan, Devils Lake, Grafton, Park River, New Rockford, Lakota, Mcville, Aneta, Tolna, Grand Forks, Cooperstown, Finley, Hope, Mayville, Hillsboro, Hatton, Portland, Valley City, Fargo, Lisbon, Enderlin, Gwinner, Milnor, Forman, Rutland, Wahpeton, Edinburg, Adams, and Lankin 1157 AM CST Mon Jan 20 2020 ...WIND CHILL ADVISORY WILL EXPIRE AT NOON CST TODAY... Conditions are improving across the region with increasing temperatures and light winds. The Wind Chill Advisory will be allowed to expire. $$
What forecasters said that day
The local office's own words before this wind chill advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Grand Forks, ND wrote its last area forecast discussion before this wind chill advisory went out at Jan 19, 12:48 PM CST, 1 hour 37 minutes earlier.
Area forecast discussion, Jan 19, 12:48 PM CST, 1 hour 37 minutes before
Area Forecast Discussion National Weather Service Grand Forks ND 1248 PM CST Sun Jan 19 2020 .UPDATE... Issued at 1246 PM CST Sun Jan 19 2020 Wind chill values rose above wind chill advisory criteria at noon and the headline was allowed to expire. Light snow and/or flurries continue in the valley this aftn and east of the valley tonight, with flurries lingering in the southeast to near sunrise. UPDATE Issued at 919 AM CST Sun Jan 19 2020 Southeastern ND will see increasing clouds as stratus sinks south out of srn MB. H700 moisture progs indicate drier air not moving down til late tonight, so do expect clouds to persist through much of the day. Will adjust sky grids up 10 to 20 percent and extend later into overnight period. Temperatures currently on track and no changes anticipated. UPDATE Issued at 631 AM CST Sun Jan 19 2020 Expanded the mention of flurries this morning across NW MN per obs showing light snow along and east of a Cavalier to Fosston to Wadena line. Will see light snow and or flurries persist for much of the day. No restrictions to visibility is expected as intensity will be light. && .SHORT TERM...(Today through Monday) Issued at 337 AM CST Sun Jan 19 2020 Weather impacts to the area today will be morning wind chills and then some flurries and or light snow across NW MN with up to an inch of accumulation primarily in the Lake of the Woods and Beltrami counties. This morning winds have come down after yesterdays blizzard yet are still sustained across E ND into the southern valley and west central MN in the 15 to 20 mph range. These winds coupled with temps from zero to negative teens are producing wind chills in the 25 to 35 below range. Will see improvement through the morning with increasing clouds warming temps and decreasing winds. Additionally as a upper level short wave tracks south southeast and will bring some light snow and or flurries with it to the northern valley and NW MN today. Accumulations will be less than an inch with the highest amounts expected in the Lake of the Woods and Beltrami counties. As the wave moves southeast skies will clear and SFC high pressure will slide south across the central Dakotas overnight. With clearing skies and light winds will see temps fall quickly this evening with lows expected around twenty below in the valley and west with single digits and teens below in the east where clouds and some mixing may continue. Wind chills again will be in the 25 to 35 below range for a time period overnight. South winds and some sun will help temps rise into the single digits above zero Monday for highs. .LONG TERM...(Monday night through Saturday) Issued at 337 AM CST Sun Jan 19 2020 Ridging builds eastward Tuesday night into Wednesday, allowing temperatures to moderate as we head into the mid-week period. Afternoon highs will climb into the 20s each day Tuesday through Sunday with a few locations seeing 30 degrees on Wednesday. An upper low moves onshore in the Pacific Northwest on Wednesday, moving across the Northern Plains as an open wave on Thursday. Winds will shift and become northerly, lowering our high temperatures into the lower 20s; however, temperatures will remain above average due to Arctic air being confined to the northern Hudson Bay region. The majority of ensemble solutions support the development of the H5 trough as it traverses the northern CONUS Wednesday and Thursday, with a possible upper low developing in the central Plains, and moving into the Upper Midwest heading into Friday. The current model runs keep the higher chances of heavy precipitation well to our south and east; however there remains a large degree of uncertainty at this time. At minimum, we are looking at a chance of light snow for the eastern half of the forecast area. && .AVIATION...(For the 18Z TAFS through 18Z Monday afternoon) Issued at 1122 AM CST Sun Jan 19 2020 The back edge of low clouds is right along and south of intl border. Clouds are moving rather slow and MVFR cigs within and east of the valley could drop to IFR late aftn/early evening before beginning to scatter out by 06Z (closer to 12Z for BJI)...with GFK having best chance of early evening IFR. NW winds will persist throughout the afternoon as well as some light snow showers that will generally not significantly restrict sfc vsby. && .FGF WATCHES/WARNINGS/ADVISORIES... ND...None. MN...None. && UPDATE...Speicher SHORT TERM...JK LONG TERM...Lynch AVIATION...Speicher
Hazardous weather outlook, Jan 19, 3:52 AM CST, 10 hours 33 minutes before
Hazardous Weather Outlook National Weather Service Grand Forks ND 352 AM CST Sun Jan 19 2020 MNZ004>009-013-016-017-023-024-NDZ008-016-201000- Kittson-Roseau-Lake Of The Woods-West Marshall-East Marshall- North Beltrami-Pennington-North Clearwater-South Beltrami- South Clearwater-Hubbard-Pembina-Eastern Walsh County- 352 AM CST Sun Jan 19 2020 This hazardous weather outlook is for portions of eastern North Dakota, west central and northwest Minnesota. .DAY ONE...Today and Tonight No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Monday through Saturday No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not anticipated. MNZ001>003-014-015-022-027>032-040-NDZ006-007-014-015-024-026>030- 038-039-049-052>054-201000- West Polk-Norman-Clay-Red Lake-East Polk-Mahnomen-West Becker- East Becker-Wilkin-West Otter Tail-East Otter Tail-Wadena-Grant- Towner-Cavalier-Benson-Ramsey-Eddy-Nelson-Grand Forks-Griggs- Steele-Traill-Barnes-Cass-Ransom-Sargent-Richland- Western Walsh County- 352 AM CST Sun Jan 19 2020 This hazardous weather outlook is for portions of eastern North Dakota, west central and northwest Minnesota. .DAY ONE...Today and Tonight Hazardous wind chills as low as 35 below zero expected through noon today and possible again tonight. .DAYS TWO THROUGH SEVEN...Monday through Saturday No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not anticipated.
In the hours before
Local storm report, Jan 19, 9:38 AM CST, 4 hours 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAND FORKS ND
938 AM CST SUN JAN 19 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0815 AM SNOW SABIN 46.78N 96.66W
01/19/2020 M6.8 INCH CLAY MN CO-OP OBSERVER
CO-OP OBSERVER STATION SBNM5 SABIN MN. THE
DURATION OF THE SNOW EVENT WAS 48 HOURS.
0800 AM SNOW 1 NE PEMBINA 48.97N 97.24W
01/19/2020 M5.0 INCH PEMBINA ND CO-OP OBSERVER
CO-OP OBSERVER STATION PBAN8 PEMBINA ND. THE
DURATION OF THE SNOW EVENT WAS 48 HOURS.
0730 AM SNOW 1 SSW NEW YORK MILLS 46.51N 95.38W
01/19/2020 M6.0 INCH OTTER TAIL MN CO-OP OBSERVER
CO-OP OBSERVER STATION NYMM5 NEW YORK MILLS
MN. THE DURATION OF THE SNOW EVENT WAS 48
HOURS.
0700 AM SNOW 4 E LAVINIA 47.52N 94.72W
01/19/2020 M6.1 INCH BELTRAMI MN COCORAHS
COCORAHS STATION MN-BM-15 BEMIDJI MN 7.8
ENE. THE DURATION OF THE SNOW EVENT WAS 48
HOURS.
0700 AM SNOW LANCASTER 48.86N 96.80W
01/19/2020 M1.9 INCH KITTSON MN CO-OP OBSERVER
CO-OP OBSERVER STATION LNCM5 LANCASTER MN.
THE DURATION OF THE SNOW EVENT WAS 48 HOURS.
0700 AM SNOW 2 NNE BACKOO 48.86N 97.70W
01/19/2020 M6.0 INCH PEMBINA ND CO-OP OBSERVER
CO-OP OBSERVER STATION CVLN8 CAVALIER ND 7
NW. THE DURATION OF THE SNOW EVENT WAS 48
HOURS.
0700 AM SNOW SEBEKA 46.63N 95.08W
01/19/2020 M6.0 INCH WADENA MN CO-OP OBSERVER
CO-OP OBSERVER STATION SEBM5 SEBEKA MN. THE
DURATION OF THE SNOW EVENT WAS 48 HOURS.
0700 AM SNOW 4 N MUSKODA 46.92N 96.41W
01/19/2020 M6.9 INCH CLAY MN COCORAHS
COCORAHS STATION MN-CY-20 HAWLEY 5.2 WNW.
THE DURATION OF THE SNOW EVENT WAS 48 HOURS.
0700 AM SNOW 7 ENE GRANDIN 47.27N 96.86W
01/19/2020 M4.0 INCH TRAILL ND COCORAHS
COCORAHS STATION ND-TR-3 GRANDIN ND 7.1 ENE.
THE DURATION OF THE SNOW EVENT WAS 48 HOURS.
&&Local storm report, Jan 19, 10:42 AM CST, 3 hours 43 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE GRAND FORKS ND
1042 AM CST SUN JAN 19 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0700 AM SNOW 5 NNW CORMORANT 46.80N 96.12W
01/19/2020 M4.8 INCH BECKER MN COCORAHS
COCORAHS STATION MN-BK-6 LAKE PARK MN 6.0 S.
THE DURATION OF THE SNOW EVENT WAS 48 HOURS.
0615 AM SNOW 4 SE WESTBURY 46.89N 95.84W
01/19/2020 M4.5 INCH BECKER MN COCORAHS
COCORAHS STATION MN-BK-10 DETROIT LAKES MN
5.7 N. THE DURATION OF THE SNOW EVENT WAS 48
HOURS.
0600 AM SNOW 4 SE WESTBURY 46.89N 95.84W
01/18/2020 M3.0 INCH BECKER MN COCORAHS
COCORAHS STATION MN-BK-10 DETROIT LAKES MN
5.7 N. THE DURATION OF THE SNOW EVENT WAS 24
HOURS.
0700 AM SNOW 4 E TURTLE RIVER 47.58N 94.68W
01/19/2020 M3.2 INCH BELTRAMI MN COCORAHS
COCORAHS STATION MN-BM-12 TURTLE RIVER MN
3.6 E. THE DURATION OF THE SNOW EVENT WAS 48
HOURS.
0700 AM SNOW 4 E LAVINIA 47.52N 94.72W
01/19/2020 M6.1 INCH BELTRAMI MN COCORAHS
COCORAHS STATION MN-BM-15 BEMIDJI MN 7.8
ENE. THE DURATION OF THE SNOW EVENT WAS 48
HOURS.
0700 AM SNOW 3 NW LAVINIA 47.55N 94.86W
01/19/2020 M4.1 INCH BELTRAMI MN COCORAHS
COCORAHS STATION MN-BM-11 BEMIDJI MN 4.8
NNE. THE DURATION OF THE SNOW EVENT WAS 48
HOURS.
1022 PM SNOW PENNINGTON 47.48N 94.48W
01/17/2020 E2.5 INCH BELTRAMI MN PUBLIC
EVENT TOTAL SO FAR.
0700 AM SNOW 4 N MUSKODA 46.92N 96.41W
01/19/2020 M6.9 INCH CLAY MN COCORAHS
COCORAHS STATION MN-CY-20 HAWLEY 5.2 WNW.
THE DURATION OF THE SNOW EVENT WAS 48 HOURS.
0835 AM SNOW SABIN 46.78N 96.66W
01/18/2020 M7.2 INCH CLAY MN CO-OP OBSERVER
CO-OP OBSERVER STATION SBNM5 SABIN MN. THE
DURATION OF THE SNOW EVENT WAS 48 HOURS.
0700 AM SNOW 4 N MUSKODA 46.92N 96.41W
01/18/2020 M5.9 INCH CLAY MN COCORAHS
COCORAHS STATION MN-CY-20 HAWLEY 5.2 WNW.
0815 PM SNOW ASHBY 46.09N 95.82W
01/18/2020 M4.0 INCH GRANT MN PUBLIC
ESTIMATED 3 TO 5.
0300 PM SNOW NORCROSS 45.87N 96.20W
01/18/2020 M5.8 INCH GRANT MN PUBLIC
.
0700 AM SNOW LANCASTER 48.86N 96.80W
01/19/2020 M1.9 INCH KITTSON MN CO-OP OBSERVER
CO-OP OBSERVER STATION LNCM5 LANCASTER MN.
THE DURATION OF THE SNOW EVENT WAS 48 HOURS.
0845 AM SNOW KARLSTAD 48.58N 96.52W
01/18/2020 M3.5 INCH KITTSON MN COCORAHS
COCORAHS STATION MN-KT-2 KARLSTAD MN 0.2
SSW. THE DURATION OF THE SNOW EVENT WAS 48
HOURS.
0300 PM SNOW BORUP 47.18N 96.51W
01/18/2020 M5.0 INCH NORMAN MN PUBLIC
.
0730 AM SNOW 1 SSW NEW YORK MILLS 46.51N 95.38W
01/19/2020 M6.0 INCH OTTER TAIL MN CO-OP OBSERVER
CO-OP OBSERVER STATION NYMM5 NEW YORK MILLS
MN. THE DURATION OF THE SNOW EVENT WAS 48
HOURS.
0614 AM SNOW 5 W DUNVILLA 46.66N 96.11W
01/19/2020 M5.3 INCH OTTER TAIL MN COCORAHS
COCORAHS STATION MN-OT-6 PELICAN RAPIDS MN
6.3 NNW. THE DURATION OF THE SNOW EVENT WAS
48 HOURS.
0301 PM SNOW DEER CREEK 46.39N 95.32W
01/18/2020 M5.0 INCH OTTER TAIL MN PUBLIC
.
0300 PM SNOW VERGAS 46.66N 95.80W
01/18/2020 M5.0 INCH OTTER TAIL MN PUBLIC
.
0300 PM SNOW FERGUS FALLS 46.28N 96.07W
01/18/2020 M5.0 INCH OTTER TAIL MN PUBLIC
0300 PM SNOW BATTLE LAKE 46.29N 95.72W
01/18/2020 M5.0 INCH OTTER TAIL MN PUBLIC
.
0649 AM SNOW 5 W DUNVILLA 46.66N 96.11W
01/18/2020 M5.0 INCH OTTER TAIL MN COCORAHS
COCORAHS STATION MN-OT-6 PELICAN RAPIDS MN
6.3 NNW. THE DURATION OF THE SNOW EVENT WAS
24 HOURS.
0540 AM SNOW 1 SSW OTTERTAIL 46.42N 95.57W
01/18/2020 M4.5 INCH OTTER TAIL MN CO-OP OBSERVER
CO-OP OBSERVER STATION OTTM5 OTTERTAIL MN.
THE DURATION OF THE SNOW EVENT WAS 24 HOURS.
0630 AM SNOW 1 ENE CROOKSTON 47.78N 96.59W
01/19/2020 M9.5 INCH POLK MN COCORAHS
COCORAHS STATION MN-PK-13 CROOKSTON MN 0.6
ENE. THE DURATION OF THE SNOW EVENT WAS 48
HOURS.
0618 AM SNOW WINGER 47.54N 95.99W
01/18/2020 M6.0 INCH POLK MN PUBLIC
VIA SOCIAL MEDIA.
1000 PM SNOW 4 WSW WARROAD 48.90N 95.41W
01/18/2020 M5.1 INCH ROSEAU MN CO-OP OBSERVER
CO-OP OBSERVER STATION WRUM5 WARROAD MN 4 W.
THE DURATION OF THE SNOW EVENT WAS 48 HOURS.
0700 AM SNOW SEBEKA 46.63N 95.08W
01/19/2020 M6.0 INCH WADENA MN CO-OP OBSERVER
CO-OP OBSERVER STATION SEBM5 SEBEKA MN. THE
DURATION OF THE SNOW EVENT WAS 48 HOURS.
0445 PM SNOW FARGO 46.88N 96.82W
01/18/2020 M4.1 INCH CASS ND CO-OP OBSERVER
OFFICIAL STORM TOTAL FOR FARGO CLIMATE.
0307 PM SNOW FARGO 46.88N 96.82W
01/18/2020 M4.8 INCH CASS ND BROADCAST MEDIA
AVERAGE SNOWFALL AT KLVY TV STATION.
0800 AM SNOW 3 NE FARGO 46.91N 96.78W
01/18/2020 M4.5 INCH CASS ND COCORAHS
COCORAHS STATION ND-CS-25 FARGO ND 2.1 N.
THE DURATION OF THE SNOW EVENT WAS 48 HOURS.
0700 AM SNOW 1 NW PRAIRIE ROSE 46.83N 96.85W
01/18/2020 M5.8 INCH CASS ND COCORAHS
COCORAHS STATION ND-CS-1 WEST FARGO ND 3.8
SSE.
0636 AM SNOW 1 SSW NORTH RIVER 46.93N 96.82W
01/18/2020 M3.4 INCH CASS ND ASOS
ASOS STATION KFAR FARGO ND AIRPORT.
0904 AM SNOW OLGA 48.80N 98.04W
01/18/2020 M3.0 INCH CAVALIER ND NWS EMPLOYEE
THE DURATION OF THE SNOW EVENT WAS 24 HOURS.
0430 PM SNOW GRAND FORKS 47.92N 97.07W
01/18/2020 M4.1 INCH GRAND FORKS ND CO-OP OBSERVER
NWS GRAND FORKS STORM TOTAL.
0547 AM SNOW MICHIGAN 48.02N 98.12W
01/18/2020 M3.5 INCH NELSON ND CO-OP OBSERVER
.
0800 AM SNOW 1 NE PEMBINA 48.97N 97.24W
01/19/2020 M5.0 INCH PEMBINA ND CO-OP OBSERVER
CO-OP OBSERVER STATION PBAN8 PEMBINA ND. THE
DURATION OF THE SNOW EVENT WAS 48 HOURS.
0700 AM SNOW 2 NNE BACKOO 48.86N 97.70W
01/19/2020 M6.0 INCH PEMBINA ND CO-OP OBSERVER
CO-OP OBSERVER STATION CVLN8 CAVALIER ND 7
NW. THE DURATION OF THE SNOW EVENT WAS 48
HOURS.
0903 AM SNOW WALHALLA 48.92N 97.92W
01/18/2020 M3.5 INCH PEMBINA ND NWS EMPLOYEE
THE DURATION OF THE SNOW EVENT WAS 24 HOURS.
0300 PM SNOW DEVILS LAKE 48.11N 98.87W
01/18/2020 M3.5 INCH RAMSEY ND PUBLIC
0719 AM SNOW LIDGERWOOD 46.07N 97.15W
01/18/2020 M4.0 INCH RICHLAND ND CO-OP OBSERVER
.
0700 AM SNOW 7 ENE GRANDIN 47.27N 96.86W
01/19/2020 M4.0 INCH TRAILL ND COCORAHS
COCORAHS STATION ND-TR-3 GRANDIN ND 7.1 ENE.
THE DURATION OF THE SNOW EVENT WAS 48 HOURS.
0700 AM SNOW 7 ENE GRANDIN 47.27N 96.86W
01/18/2020 M3.6 INCH TRAILL ND COCORAHS
COCORAHS STATION ND-TR-3 GRANDIN ND 7.1 ENE.
&&Local storm report, Jan 19, 11:40 AM CST, 2 hours 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAND FORKS ND
1140 AM CST SUN JAN 19 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0900 AM SNOW 2 S SOLWAY 47.49N 95.12W
01/18/2020 M5.8 INCH BELTRAMI MN COCORAHS
COCORAHS STATION MN-BM-14 SOLWAY MN 2.1 S.
THE DURATION OF THE SNOW EVENT WAS 48 HOURS.
0800 AM SNOW 2 ESE LAKE BRONSON 48.72N 96.62W
01/19/2020 M6.0 INCH KITTSON MN CO-OP OBSERVER
CO-OP OBSERVER STATION LBRM5 LAKE BRONSON MN
2 SE. THE DURATION OF THE SNOW EVENT WAS 48
HOURS.
0700 AM SNOW 1 NW PRAIRIE ROSE 46.83N 96.85W
01/19/2020 M5.8 INCH CASS ND COCORAHS
COCORAHS STATION ND-CS-1 WEST FARGO ND 3.8
SSE. THE DURATION OF THE SNOW EVENT WAS 48
HOURS.
&&Nearby
Wind Chill Advisories in North Dakota, 2020Wind Chill Advisories in Minnesota, 2020Every wind chill advisory in 2020
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.